# SDR 95ZZZW468

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CN
- Make and model: Stbros SD360
- Aircraft serial: SH3762
- System (JASC): 3110 · Instrument Panel
- Part: Instr Pnl
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFTER TAKEOFF, SMOKE COMING FROM DOOR WARNING PANEL NEXT TO CO-PILOT.  MAINTENANCE INSPECTED BEHIND PANEL AND FOUND THAT DE-ICING FLUID HAD LEAKED ONTO PANEL.  DRIED PANEL AND RESEALED.  PERFORMED SYSTEMS CHECK AND RETURNED TO SERVICE.
